By the same authors

From the same journal

A discontinuous Galerkin method for poroelastic wave propagation: the two-dimensional case

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)



Publication details

JournalJournal of Computational Physics
DateAccepted/In press - 31 Aug 2017
DateE-pub ahead of print - 7 Sep 2017
DatePublished (current) - 1 Dec 2017
Number of pages38
Pages (from-to)690-727
Early online date7/09/17
Original languageEnglish

Bibliographical note

© 2017 Elsevier B.V. or its licensors or contributors. ScienceDirect ® is a registered trademark of Elsevier B.V. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations